# SDR UPS99230604

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 69144925
- Condition: Corroded
- Location: Bs 485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-113-01-00-01) ON STRINGER SPLICE 28 RT BS 485 WL 145.  REPLACED STRINGER SPLICE AT BS 485, WL 145 PER SRM 53-10-1, 51-30-2, 51-30-5.
